# SDR DALA2017052104115

- Difficulty date: May 20, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT FROM STA 1460-1480 RBL 16 HAS MULTIPLE AREAS AROUND FASTENER HOLES THAT ARE CORRODED. REMOVED CORROSION , VERIFIED LIMITS (100% MATERIAL LOSS OUT OF  LIMITS IAW SRM 53-03-53 FIG 106 DETAIL V). REMOVED DAMAGED FLOOR SUPPORT INSTALLED NEW FLOOR SUPPORT, APPLIED CIC IAW SRM 51-10-02, SRM 51-40-02 , SRM 51-40-05, AMM 51- 24-09-377-001, DWG 146N5390 REV C.
